# SDR CA121010001

- Difficulty date: September 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5853512
- Condition: Odor
- Location: Wx Radar Sys
- Part time: 5,386 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DIVERTED TO AN AIRPORT DUE AFTER THE CREW OBSERVED A BURNING ODOR IN THE FLIGHT DECK.  MAINTENANCE PERSONNEL WERE DISPATCHED, INVESTIGATION FOUND THE WEATHER RADAR DISPLAY WAS THE CAUSE OF THE BURNING ODOR.  THE WEATHER RADAR DISPLAY WAS REPLACED, AND THE ACFT FLEW OUT LATER THE SAME DAY.
